# SDR AWXA0001322

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6548874504
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB REAR LUGS, RT AFT O/B LUG HAS CORROSION ON ID OF BORE.  REAMED LUG IAW BAC DWG 65C22124-10 AND EO 55-50-01; HFEC INDICATES NO DEFECTS NOTED.
